Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On certain inequalities and characteristic value problems for analytic functions and for functions of two variables


Author: Kurt Friedrichs
Journal: Trans. Amer. Math. Soc. 41 (1937), 321-364
MSC: Primary 47A10; Secondary 30A10, 46E20, 47B38, 74K20
MathSciNet review: 1501907
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A10, 30A10, 46E20, 47B38, 74K20

Retrieve articles in all journals with MSC: 47A10, 30A10, 46E20, 47B38, 74K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501907-0
PII: S 0002-9947(1937)1501907-0
Article copyright: © Copyright 1937 American Mathematical Society